# SDR DALA2024061206045

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 AFT CARGO STA 1500 APPROXIMATELY LBL15 CORROSION ON FRAME DOT 47 . I-13. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT AFT CARGO STA 1500 FRAME APPROX LBL 15 IAW ER/A-618094-14 REV. ORIGINAL. (0386965)
